Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar


Regular and Chaotic Spherical Dynamos

Title data

Grote, Eike ; Busse, Friedrich H. ; Tilgner, Andreas:
Regular and Chaotic Spherical Dynamos.
In: Physics of the Earth and Planetary Interiors. Vol. 117 (2000) Issue 1/4 . - pp. 259-272.
ISSN 1872-7395
DOI: https://doi.org/10.1016/S0031-9201(99)00101-6

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: Regular spherical dynamo; Chaotic spherical dynamo; Magnetic fields
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics > Former Professors
Result of work at the UBT: Yes
DDC Subjects: 500 Science
500 Science > 530 Physics
Date Deposited: 13 Jan 2021 13:37
Last Modified: 13 Jan 2021 13:37
URI: https://eref.uni-bayreuth.de/id/eprint/61839